# SDR CA190603007

- Difficulty date: May 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Part number: 16650101
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) STEERING INOP CAUTION ON TAKEOFF ROLL. RESULTED IN ABORTED TAKEOFF AT AROUND 60-7O KNOTS. STEERING WOULD NOT REENGAGE AFTER THE ABORT.  CORRECTIVE ACTION: REMOVED AND REPLACED NWS HAND CONTROL UNIT IAW AMM 32-51-01. (TC# 20190603007)
